MAUDE Adverse Event Report: MIZUHO ORTHOPEDIC SYSTEMS, INC. AQUARI IMMERSION CONTROLLER; AIR FLOTATION PRESSURE MATTRESS

MIZUHO ORTHOPEDIC SYSTEMS, INC. AQUARI IMMERSION CONTROLLER; AIR FLOTATION PRESSURE MATTRESS
Model Number 246AQI
Medical Device Problem Codes No Audible Alarm (1019); Protective Measures Problem (3015)
Health Effect - Clinical Codes External Prosthetic Device Pain (4560); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
Aquari controller was found to be not pumping, no alarm.Hard reboot to get it to start pumping.Then noticed pump was running continuously.Leak isolated to foot section, replaced and tested ok.Patient was involved, however no injury was reported.

Brand Name
AQUARI IMMERSION CONTROLLER
Common Device Name
AIR FLOTATION PRESSURE MATTRESS
Manufacturer (Section D)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern avenue
union city CA 94587 1234
Manufacturer (Section G)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern avenue
union city CA 94587 1234
Manufacturer Contact
krina shah
30031 ahern avenue
union city, CA 94587-1234
5104291500
MDR Report Key25131039
Report Number2921578-2026-00013
Device Sequence Number9326667
Product Code FNM
UDI-Device Identifier00842430115936
UDI-Public(01)00842430115936
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number246AQI
Device Catalogue Number246AQI
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/21/2026
Supplement Date Received by Manufacturer04/21/2026
Initial Report FDA Received Date05/08/2026
Supplement Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown